# SDR CALA2009020200074

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 71,194 hours, 32,416 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Part serial: CF502
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 37,772 hours, 20,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNABLE TO MAINTAIN CABIN ALTITUDE, AT 36,000 CRUISE FLIGHT THE CABIN HORN CAME ON.  THE CABIN CLIMBED TO 11,000 FT, MASKS DID NOT DROP, RAN QRH.  DESCENDED TO 10,000 FT.  PRESSURIZATION SYSTEM RAN NORMAL AT 10,000 FT.  REMOVED AND REPLACED PRESSURE CONTROL MODULE PER AMM 21-31-25.  PERFORMED LINE MX PRESSURIZATION HEALTH CHECK PER AMM 21-30-00, AIRCRAFT PASSED, OK FOR SERVICE.
